On the converse of a theorem of Harte and Mbekhta: Erratum to “On generalized inverses in $C^*$-algebras”

Volume 184 / 2008

Xavier Mary Studia Mathematica 184 (2008), 149-151 MSC: Primary 46L05, 20M99. DOI: 10.4064/sm184-2-4

Abstract

We prove that the converse of Theorem 9 in “On generalized inverses in $C^*$-algebras” by Harte and Mbekhta (Studia Math. 103 (1992)) is indeed true.

Authors

  • Xavier MaryENSAE – CREST
    3, avenue Pierre Larousse
    92245 Malakoff Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image